# SDR CALA2013073090097

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 50,262 hours, 12,595 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT O2 PRESSURE GETTING LOW, 1250 PSI.   SERVICED CREW O2 IAW AMM 12-15-08.
